# SDR CALA2025032503158

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 79,556 hours, 34,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT LIGHT REMAIN ILLUMINATED UNTILGEAR IS RETRACTED NORMAL OPERATION INDICATES THE EMERGENCY LIGHTS COME ON AUTOMATICALLY WHEN NO SMOKING SWITCH 190RH IS IN THE ON POSITION. THEY ALSO COME ON, WHEN NO SMOKING SWITCH 190RH IS IN THE AUTO POSITION AND WHEN THE LANDING GEAR EXTENDS. REF AMM 33-51-00/001
